# SDR 2000UALA00706

- Difficulty date: November 21, 2000
- Submitted: December 12, 2000
- Operation: Air carrier
- Aircraft: N7277U
- Make and model: Boeing 727222
- Aircraft serial: 21424
- Aircraft time: 63,711 hours, 36,456 cycles
- Engine: Pwa JT8D15
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Line
- Condition: Failed
- Location: Pneumatic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR  3 ENGINE STRUT OVERHEAT LIGHT ILLUMINATED.  FLIGHT ATTENDANT REPORTED RUSHING AIR NOISE IN AFT CABIN ON TAKEOFF. RETURNED TO ORD. SUPPLEMENTAL DATA UPDATE DAMAGED PNEUMATIC LINE.  REPLACED FAULTY PNEUMATIC LINE.
